Author Topic: updosing  (Read 444 times)

[Buddie]

updosing
« on: January 05, 2023, 09:40:11 pm »
Hi team
Ive just come out of a bad rehab experience and am now trying to stabilise on 15mg of zopicone.
unfortunately I got covis and under a lot of stress and have been updosing.
I need to start again on 15mgs any suggestions?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: updosing
« Reply #1 on: January 05, 2023, 09:54:25 pm »
Do you mean that you need to start tapering at 15 mg of zopiclone? I'll assume you mean that.

I had to taper 10 mgs of Ambien (zolpidem). I got my doc to prescribe 5mg pills and decided I'd take one pill (5 mg) then cut the other one up into 1/8s (hard but doable) and take 1/8 less every two weeks. That amounts to a 12.5% reduction every 2 weeks . . . a little high (5-10% is recommended), but it worked for me. I was able to get off the drug with very few taper s/x. You might want to try something like that.

Best

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: updosing
« Reply #2 on: January 05, 2023, 11:41:20 pm »
thankyou so much
just feeling bad about updosing due to not coping well
Try to star again
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: updosing
« Reply #3 on: January 07, 2023, 04:11:36 am »
Having terrible trouble staying on 15mgs of zopicone.Anxiety is over the roof,

I am booking into a specialist place for a reassessment on Friday,Im hoping this will help stablishing me.
thankd for all your help
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: updosing
« Reply #4 on: January 07, 2023, 04:35:32 am »
Hi [...]

So sorry to hear youíre having a very difficult time lately. Donít be so hard on yourself for updosing. All of those negative emotions have an affect on your CNS and your ability to stabilise quicker. Just put this setback down to experience, allow yourself to stabilise, and then move forward with a slow taper. I think it would serve you well moving forward if you read this particular success story.

http://www.benzobuddies.org/forum/index.php?topic=274732.msg3432004#msg3432004
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: updosing
« Reply #5 on: January 07, 2023, 11:10:30 pm »
[...], I agree with Winter sun. And in addition, I'll offer this unsolicited piece of advice: steer clear of reahab places/"specialist places". They rarely take us off benzos/z drugs the way we need to be taken off. A slow taper is the only way. Having been on this forum for donkey's years, I've learned that. Also, my pretty successful z-taper was really slow. So, maybe just worry (!) about stabilising at 15 mgs, get to feeling more or less okay, then start a slow taper. What helped me with anxiety was listening to CDs about meditation, listening to relaxing, soothing music or, if you crave something more active, binge-watching movies or tvs feries. I also found audiotapes to be wonderful. I needed badly to get away from the now, and I suspect you might also.

Hope this helps,

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.